MAUDE Adverse Event Report: RxSight, Inc. Light Adjustable Lens+ (LAL+)

RxSight, Inc. Light Adjustable Lens+ (LAL+)
Model Number 60007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ was explanted due to being implanted backwards during the initial implantation surgery.A new lal+ was implanted successfully as a replacement with no complications.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).

Brand Name
Light Adjustable Lens+ (LAL+)
Common Device Name
Light Adjustable Lens+ (LAL+)
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50010775
Report Number3012712027-2026-00333
Device Sequence Number5791119
Product Code PZK
UDI-Device Identifier00818806021521
UDI-Public(01)00818806021521(11)260330(17)290228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-010102
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RxSight Insertion Device, Model 63002.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient RaceWhite